MAUDE Adverse Event Report: HILL-ROM BATESVILLE P500 THERAPY SURFACE; BED FLOTATION THERAPY POWERED

HILL-ROM BATESVILLE P500 THERAPY SURFACE; BED FLOTATION THERAPY POWERED
Model Number P005723CAP01
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hillrom technician found the power cord needed to be replaced.The p500 surface is for household and healthcare facility use.The p500 surface is a finished size of 35.5" (90 cm) wide by 84".(213 cm) long, with a thickness of 8" (20 cm).The surface is designed for use on pan-deck frames that accommodate this surface size; it is not intended for use on spring-deck frames.The intended users of this product are healthcare employees, non-clinical caregivers, and occupants who have the physical strength and cognitive skills to operate and control the product.Follow safety protocols if an intended user does not have the physical strength or cognitive skills to operate and control the product safely.A search of the hillrom maintenance records did not show hillrom performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the issue.Based on this information, no further action is required.
 
Event or Problem Description
Hillrom received a report from a hillrom technician stating the bed had power cord damage with sparks.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
P500 THERAPY SURFACE
Common Device Name
BED FLOTATION THERAPY POWERED
Manufacturer (Section D)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
MDR Report Key12526292
Report Number1824206-2021-00482
Device Sequence Number5338357
Product Code IOQ
UDI-Device Identifier00887761999480
UDI-Public010088776199948011210308
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP005723CAP01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1